# SDR 95ZZZX1699

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268S
- Make and model: Cessna TR182
- Aircraft serial: R18201317
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 12802091
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 393 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOWNLOCK PIN, LT SIDE, CRACKED AT ROLL PIN GROOVE ALLOWING PIN TO VIBRATE TOWARD NOSE GEAR ACTUATOR SHAFT STOPPING NOSE GEAR FROM LOCKING DOWN.
